Advertisement

Journal d’Analyse Mathématique

, Volume 31, Issue 1, pp 1–18 | Cite as

Sigma-finite invariant measures for smooth mappings of the circle

  • Y. Katznelson
Article

Keywords

Invariant Measure Rotation Number Orientation Preserve Continue Fraction Expansion Irrational Rotation Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. R. Herman,Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, à paraître. See also Pierre Deligne,Les diffeomorphismes du cercle, Seminaire Bourbaki, no 477, 1975/76.Google Scholar
  2. 2.
    Y. Katznelson,Smooth mappings of the circle without sigma-finite invariant measures, to appear.Google Scholar
  3. 3.
    W. Krieger,On the Araki-Woods asymptotic ratio set and non-singular transformations of a measure space, inContributions to Ergodic Theory and Probability, Springer Lecture Notes No. 160, 1970, pp. 158–177.Google Scholar

Copyright information

© The Weizmann Science Press of Israel 1977

Authors and Affiliations

  • Y. Katznelson
    • 1
  1. 1.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations